# SDR REXA2018011500066

- Difficulty date: January 15, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 22,809 hours, 14,694 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R317725
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR WEB ANGLE CRACKED AT CABLE PULLEY BRACKET FOR POWER ASSIST MOTOR. REPAIRED PAX DOOR WEB ANGLE AT CABLE PULLEY BRACKET IAW SRM 52-11-04.
